# SDR AALA016084

- Difficulty date: September 7, 2001
- Submitted: October 12, 2001
- Operation: Air carrier
- Aircraft: N836RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53046
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Loose
- Location: Slide
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY DOOR EMERGENCY SLIDE HAS A CABLE MECHANISM LOOSE AT BOTTOM OF SLIDE.  RECONNECTED GIRT BAR CABLE ASSY TO DOOR SLIDE COVER.  (M)
